# SDR REXA2018122831328

- Difficulty date: December 13, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SHO690362841
- Condition: Corroded
- Location: Bs 693-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK STICK 5 HAS CORROSION, IN THE CABIN. 
 R&R SEAT TRACK IAW CRJ 900 AMM 53.00.49
